# SDR SWAA032394

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 8,778 hours, 4,963 cycles
- Engine: Ge CFM567B24
- Engine time: 8,778 hours, 4,963 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442124
- Part serial: BECW2344
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, NR 1 ENG POWER SURGE INDICATION, REDUCED POWER AT CLIMB ALTITUDE OF 13000 FT, NR 1 ENG STABILIZED.  REMOVED AND REPLACED NR 1 ENG HMU AND T12 SENSOR PER MM.
